# SDR HEEA087325

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N405PH
- Make and model: Bell 407
- Aircraft serial: 53207
- Aircraft time: 4,336 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: M/R Mast Assy
- Part time: 4,346 hours
- Component: Mast Assy
- Component part number: 407040011101S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAST SEAL LEAKING OIL. REPAIRED.
